# SDR MALA020357

- Difficulty date: June 18, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE FLIGHT #3255, CARGO SMOKE NOT TESTING IN BJI.  FERRIED AC TO MSP.  MAINTENANCE  REPAIRED BROKEN WIRE COMMON TO FWD CARGO SMOKE DETECTOR CONNECTOR. COMPLETED OPERATIONAL TEST IAW SF340 AMM 26-13-00-5 OPS CHECK GOOD.
